Skip to main content

Unfoldings and Bifurcations of Polynomial Differential Systems

Searching for OpenAIRE data...

Publications

Isochronicity and linearizability of a planar cubic system

Author(s): Wilker Fernandes, Valery G. Romanovski, Marzhan Sultanova, Yilei Tang
Published in: Journal of Mathematical Analysis and Applications, 2017, ISSN 0022-247X
DOI: 10.1016/j.jmaa.2017.01.058

Linearizability and critical period bifurcations of a generalized Riccati system

Author(s): Valery G. Romanovski, Wilker Fernandes, Yilei Tang, Yun Tian
Published in: Nonlinear Dynamics, 2017, ISSN 0924-090X
DOI: 10.1007/s11071-017-3659-y

Dynamics of epidemic models with asymptomatic infection and seasonal succession

Author(s): Yilei Tang, Dongmei Xiao, Weinian Zhang, Di Zhu
Published in: Mathematical Biosciences and Engineering, Issue 14/5/6, 2017, Page(s) 1407-1424, ISSN 1551-0018
DOI: 10.3934/mbe.2017073